# SDR 96ZZZX5267

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216EB
- Make and model: Emb EMB-110P1
- Aircraft serial: 110447
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod Assy
- Part number: 4A11364001
- Condition: Detached
- Location: Nlg Door Link
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR, GEAR UNSAFE LIGHT REMAINED ON.  INSPECTION REVEALED NOSE GEAR DOOR LINKAGE ROD END DETACHED FROM BELLCRANK BALL JOINT.  INSPECTED ROD END AND BALL JOINT.  NO DEFECTS NOTED.  PERFORMED GEAR RETRACTION TEST THROUGH 10 FAULT FREE CYCLES.
